| Catalog Number |
210808 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Udi: (b)(4).H4: the device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be submitted accordingly.Investigation summary : the product has not returned to depuy synthes mitek, however a photo was provided for review.The photo investigation revealed that versalok pre packed w/oc had the titanium anchor pin detached from the inserter.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the versalok pre packed w/oc would contribute to the complained device issue.Based on the investigation findings, the potential cause can be traced to the procedural variables, such handling of the device or product interaction during procedure; it is possible that the depth penetration of the bone was not maintained; therefore, the anchor did not fully insert, and it was pulled out along with the device.As per ifu: bone stock must be adequate to allow proper and secure anchor placement.Incomplete insertion or poor bone quality may result in anchor pullout, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes mitek quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
Event or Problem Description
It was reported from china that during a rotator cuff repair procedure, it was observed that the anchor on the versalok pre packed w/oc device pulled out.Another like device was used to complete the procedure.There were no adverse consequences to the patient nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary the product was returned to depuy synthes for evaluation.¿ visual inspection of the returned device found that the device comes in used condition.The handle and the inserter have no structural anomalies.The titanium anchor is detached from the inserter, rests of biological matter can be observed inside the titanium anchor.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the versalok pre packed w/oc would contribute to the complained device issue.¿ based on the investigation findings, the potential cause can be traced to the procedural variables, such handling of the device or product interaction during procedure; it is possible that the depth penetration of the bone was not maintained; therefore, the anchor did not fully insert, and it was pulled out along with the device.As per ifu, bone stock must be adequate to allow proper and secure anchor placement.Incomplete insertion or poor bone quality may result in anchor pullout, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes mitek quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.